Christoph Spiegel
Christoph Spiegel
Verified email at - Homepage
TitleCited byYear
Threshold functions and Poisson convergence for systems of equations in random sets
J Rué, C Spiegel, A Zumalacárregui
Mathematische Zeitschrift 288 (1-2), 333-360, 2018
On the optimality of the uniform random strategy
C Kusch, J Rué, C Spiegel, T Szabó
Random Structures & Algorithms, 2017
A note on sparse supersaturation and extremal results for linear homogeneous systems
C Spiegel
The Electronic Journal of Combinatorics 24 (3), 3--38, 2017
Another Note on Intervals in the Hales-Jewett Theorem
N Kamčev, C Spiegel
arXiv preprint arXiv:1811.04628, 2018
Additive Volume of Sets Contained in Few Arithmetic Progressions
GA Freiman, O Serra, C Spiegel
arXiv preprint arXiv:1808.08455, 2018
A step beyond Freiman's theorem for set addition modulo a prime
P Candela, O Serra, C Spiegel
arXiv preprint arXiv:1805.12374, 2018
On a problem of Sárközy and Sós for multivariate linear forms
J Rué, C Spiegel
arXiv preprint arXiv:1802.07597, 2018
The system can't perform the operation now. Try again later.
Articles 1–7